Headache, muscle pain Ketokaps Max 0.05g x 20 capsules

Hasco-Lek

Sale price £14.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

The medicinal product Ketokaps Max 0.05g is a drug containing ketoprofen, an active substance belonging to the group of non-steroidal anti-inflammatory drugs. The indication for the use of the drug is acute pain of various origins (e.g. headache, muscle pain).

Composition of Headache, muscle pain Ketokaps Max 0.05g:

Active substance: ketoprofen (Ketoprofenum). 1 capsule contains 50 mg of ketoprofen and excipients: macrogol 400, potassium hydroxide 50%, purified water and the capsule shell composed of: gelatin, liquid sorbitol, partially dehydrated, cochineal red (E 124), purified water.

Ketokaps Max Headache, muscle pain 0.05g action:

Ketoprofen is a non-steroidal anti-inflammatory drug (NSAID) that has anti-inflammatory, analgesic and antipyretic effects. It is believed that the mechanism of action of the medicine is inhibition of prostaglandin synthesis. The medicinal product Ketokaps Max 0.05 g is indicated for the symptomatic treatment of acute pain of various origins and of mild or moderate intensity.

Application:
The medicinal product Ketokaps Max 0.05g is indicated for the symptomatic treatment of acute pain of mild or moderate intensity (pain of various origins - headache, toothache, dysmenorrhea, bone and joint pain, muscle pain).

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Caution should be exercised, inter alia, people who have a history of gastrointestinal diseases, people who use drugs that may increase the risk of bleeding and ulceration, people with bronchial asthma, chronic rhinitis, chronic sinusitis, nasal polyps, people with heart disease, peripheral arterial disease, cerebrovascular disease, people with kidney and liver disease, the elderly. The risk of side effects may be reduced by taking the lowest effective dose for the shortest time needed to reduce symptoms. It is not recommended to use it simultaneously with other non-steroidal anti-inflammatory drugs. Non-steroidal anti-inflammatory drugs can cause gastrointestinal bleeding, ulceration and perforation, especially when taken in high doses. In the event of unusual gastrointestinal symptoms, treatment should be discontinued and a doctor should be consulted. In the event of rash, mucosal lesions or any symptoms of hypersensitivity, as well as visual disturbances, discontinue use of the drug and consult a physician immediately. Use during pregnancy and breastfeeding: in the first and second trimester, the drug should be taken only when absolutely necessary, and in the third trimester, the drug is contraindicated. It is not recommended to be used during breastfeeding. The drug may make it difficult to become pregnant. Due to the possibility of drowsiness, dizziness, Caution should be exercised when driving or operating machinery, visual disturbances and seizures should be used with caution. The drug contains liquid, partially dehydrated sorbitol (67.5 mg per capsule). The drug contains cochineal red, which may cause allergic reactions.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have a history of shortness of breath, attack of bronchial asthma, swelling of the nasal mucosa, skin reaction (swollen skin or itchy rash), other type of allergic reaction after using ketoprofen or other non-steroidal anti-inflammatory drugs. Do not use in the last trimester of pregnancy. Do not use in the case of active gastric ulcer and / or duodenal ulcer. Do not use in the case of gastrointestinal bleeding, ulceration or perforation of the gastrointestinal tract in the past. Do not use in case of severe heart, liver or kidney failure. Do not use in case of hemorrhagic diathesis. Do not use in children and adolescents under 15 years of age.

Side effects:
Some people may experience side effects while taking this medicine. If the following side effects occur, stop taking the medicine immediately and consult your doctor: signs of gastrointestinal bleeding (severe stomach pain, black stools, bloody vomiting or dark-colored particles that look like coffee grounds);
signs of rare, severe allergic reactions (worsening of asthma, unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock) - symptoms may occur after the first use of this medicine. If you get any of these symptoms: severe skin reactions - rash covering your entire body, peeling, blistering and flaking skin, contact your doctor immediately. Taking non-steroidal anti-inflammatory drugs (mainly in long-term and high doses) may slightly increase the risk of a heart attack or stroke. Common side effects: indigestion, nausea, abdominal pain, vomiting, asthenia, malaise. Uncommon side effects: headache and dizziness (centrally produced), somnolence; constipation, diarrhea, gas, gastritis; rash, redness, itching; swelling, fatigue. Rare side effects: anemia caused by haemorrhage or bleeding; paresthesia; visual disturbances (blurred vision); tinnitus (ringing in the ears); shortness of breath, the possibility of an asthma attack; inflammation of the oral mucosa, stomach ulcer; hepatitis, increased levels of transaminases, increased plasma bilirubin due to hepatitis; weight gain. Side effects occurring with an unknown frequency: agranulocytosis, thrombocytopenia, bone marrow suppression, haemolytic anemia, leukopenia; anaphylactic reactions (including - anaphylactic shock); depression, hallucinations, confusion mood disorders; aseptic meningitis, seizures, dysgeusia, dizziness (peripheral origin); heart failure, atrial fibrillation, hypertension, vasodilation, vasculitis; bronchospasm (especially in patients with known hypersensitivity to acetylsalicylic acid or other NSAIDs), rhinitis; exacerbation of colitis and Crohn's disease, gastrointestinal bleeding, perforation, pancreatitis; photosensitivity, alopecia, urticaria, angioedema, bullous eruptions including Stevens-Johnson syndrome and toxic epidermal necrolysis, acute generalized pustular eruption; acute renal failure, especially in people with pre-existing renal dysfunction and / or in dehydrated patients, tubulointerstitial nephritis, nephrotic syndrome, abnormal kidney function tests; low sodium in the blood, excess potassium in the blood.

Dosage of Headache, muscle pain Ketokaps Max 0.05g capsules:

Take the drug as prescribed by your doctor or according to the instructions on the leaflet. Swallow the capsule whole, do not chew it. Use with meals. Drink about 100 ml of water (about half a glass). The recommended dose for adults and adolescents over 15 years of age: 1 capsule up to 3 times a day, every 6-8 hours. The maximum daily dose: 3 capsules (150 mg). It is recommended to use the lowest effective dose for the shortest duration necessary to relieve symptoms (especially in elderly patients). If symptoms of infection persist or worsen, please consult your doctor. Due to the risk of harmful effects of ketoprofen on the gastrointestinal tract, it may be necessary to use neutralizing or protective drugs. Do not use for more than 5 days without consulting a doctor first.